# SDR SIMA2018060131007

- Difficulty date: May 31, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 28,596 hours, 24,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS 4 AND 6 WERE INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHTS IAW AMM 33-50-12.  OPS CHECKED GOOD IAW AMM 33-50-12-400-801.
